# SDR UIEA2014120800643

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 50,095 hours, 7,720 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AIR TURN BACK TO STATION DUE TO LT & RT RADAR SYS INOPERATIVE.  NO RETURNS ON EITHER NAV DISPLAY WITH TILT FULL DOWN & FULL GAIN IN MAX.  CLEANED & DRAINED HOLES AT WAVE GUIDE AFT OF PRESS BULKHEAD.  LT & RT RADAR SYS OPERATIONAL CHECKED SATISFACTORY IAW AMM 34-43-00.
